Search Results

There are 21298 results for: content related to: Disconnected Colors in Generalized Gallai-Colorings

  1. Maximal Induced Matchings in Triangle-Free Graphs

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 231–250, Manu Basavaraju, Pinar Heggernes, Pim van ′t Hof, Reza Saei and Yngve Villanger

    Version of Record online : 9 OCT 2015, DOI: 10.1002/jgt.21994

  2. On a Problem of Judicious k-Partitions of Graphs

    Journal of Graph Theory

    Jianfeng Hou and Qinghou Zeng

    Version of Record online : 9 NOV 2016, DOI: 10.1002/jgt.22094

  3. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  4. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 350–373, Armen S. Asratian and Carl Johan Casselgren*

    Version of Record online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  5. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Version of Record online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  6. Planar Digraphs of Digirth Five Are 2-Colorable

    Journal of Graph Theory

    Ararat Harutyunyan and Bojan Mohar

    Version of Record online : 2 MAR 2016, DOI: 10.1002/jgt.22032

  7. Acyclic List Edge Coloring of Graphs

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 247–266, Hsin-Hao Lai and Ko-Wei Lih

    Version of Record online : 18 MAY 2012, DOI: 10.1002/jgt.21641

  8. Minimum Degrees of Minimal Ramsey Graphs for Almost-Cliques

    Journal of Graph Theory

    Andrey Grinshpun, Raj Raina and Rik Sengupta

    Version of Record online : 28 JUN 2016, DOI: 10.1002/jgt.22064

  9. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  10. Coloring Graphs with Constraints on Connectivity

    Journal of Graph Theory

    Pierre Aboulker, Nick Brettell, Frédéric Havet, Dániel Marx and Nicolas Trotignon

    Version of Record online : 5 DEC 2016, DOI: 10.1002/jgt.22109

  11. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Volume 82, Issue 4, August 2016, Pages: 387–432, Dan McQuillan and R. Bruce Richter

    Version of Record online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  12. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  13. Vertex Cuts

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 136–171, M. J. Dunwoody and B. Krön

    Version of Record online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  14. SEFE without Mapping via Large Induced Outerplane Graphs in Plane Graphs

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 45–64, Patrizio Angelini, William Evans, Fabrizio Frati and Joachim Gudmundsson

    Version of Record online : 30 APR 2015, DOI: 10.1002/jgt.21884

  15. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Version of Record online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  16. Anti-Ramsey Problems for t Edge-Disjoint Rainbow Spanning Subgraphs: Cycles, Matchings, or Trees

    Journal of Graph Theory

    Volume 82, Issue 1, May 2016, Pages: 75–89, Sogol Jahanbekam and Douglas B. West

    Version of Record online : 26 JUN 2015, DOI: 10.1002/jgt.21888

  17. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Version of Record online : 14 APR 2015, DOI: 10.1002/jgt.21872

  18. DAG-Width and Circumference of Digraphs

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 194–206, Jørgen Bang-Jensen and Tilde My Larsen

    Version of Record online : 30 JUL 2015, DOI: 10.1002/jgt.21894

  19. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  20. Toroidal graphs containing neither K5− nor 6-cycles are 4-choosable

    Journal of Graph Theory

    Ilkyoo Choi

    Version of Record online : 26 MAY 2016, DOI: 10.1002/jgt.22054